It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was on Prednisone twice sine January for a bacterial sinus infection. I was also on Avelox and Levaquin.

I went off the Prednisone about 12 days ago, but about two weeks ago, I noticed some strange symptoms.

1. Tingling (pins and needles feeling) in my hands and fingers. Occassionally in my toes as well, but that is rare.
2. Aching muscles in the lower legs.
3. Occassional pain at the base of my thumb.

I went to my dermatologist for something else, and he said this is "neuropathy."

Has anyone gotten this from prednisone or other powerful steroids? Does it go away? What should I do?





All times are GMT -7. The time now is 04:41 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!